I had minimal acne (a pimple here and there). went to Derm just to see if i could get skin as clear as possible, biggest mistake of my life right now. He started me with acanya and then gave epiduo a try (acne became bad on my forehead). Went back to him and he prescribed me epiduo with solodyn. After a few weeks i had tiny red spots on my face and huge pimples. I tried proactive as well and that didnt work. After that i told him the situation over the phone and he said to continue the solodyn with epiduo. i did for another month and nothing happened. He now switced me to cephalaxin and i have been on it for about three days. my whole face now has tiny pimples starting to emerge in areas i never have had them before. I am supposed to see him in a few days. Please idk what else to do.
You may want to try some cream that is prescribed. I forgot the name but it like burns the acne. It's pretty strong stuff. Also try nuetragena for starters and try to wash your face frequently. Take 2-3 showers a day and try not to touch your face. I did that and I'm acne free now.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.